# SDR FDEA200811184926

- Difficulty date: November 18, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 55,877 hours, 11,661 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: AYG70305511
- Part serial: EFS26888
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

ACFT HAD AN ATB FOR FLAPS SLOW TO RETRACT AND ON GROUND FLAPS ARE STUCK AT 28 DEG.  REMOVED AND REPLACED FLAP LIMITER DUPLEX ACTUATOR, IAW AMM 27-56-01-4.  REMOVED AND REPLACED INBOARD FLAP CONTROL VALVE IAW AMM 27-52-03-4.  REMOVED AND REPLACED SYS 2 INLINE RESTRICTOR VALVE IAW AMM 27-52-09-4.
